MAUDE Adverse Event Report: FH INDUSTRIE COLS; COLS PEEK SCREW D10 L20

FH INDUSTRIE COLS; COLS PEEK SCREW D10 L20
Model Number 266139
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The screw split during implantation in the patient with the screwdriver.The screw was removed, failed and replaced with another one.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
COLS
Common Device Name
COLS PEEK SCREW D10 L20
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la forêt
heimsbrunn, 68990
FR   68990
MDR Report Key14315550
Report Number3003898228-2022-00003
Device Sequence Number20045399
Product Code HWC
UDI-Device Identifier03661489661396
UDI-Public03661489661396
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number266139
Device Lot NumberM00554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
04/12/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/14/2022
07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown